Jump to content
CrazyBoards.org

original guy

Member
  • Content Count

    19
  • Joined

  • Last visited

About original guy

  • Rank
    Member

Recent Profile Visitors

1,183 profile views
  1. I've been prescribed amitriptyline to take at night for my depression, anxiety, chronic fatigue and pain. I see it has been out for a long time. Does anyone know if there are any particular generic manufacturers that are better than others for this med? I ask because on several other meds in the past I could notice a significant difference from certain generic drug makers, especially with paxil, effexor, and klonopin. I know its supposed to be "therapeutically equivalent" but they can definitely vary. Thank you.
  2. I've been on a benzo as part of my cocktail for a long time, and I've noticed quite a difference between some generic manufacturers. I was recently switched to oxazepam and the pharmacy carries Sandoz and Actavis. Does anyone have an opinion on the quality of these 2 companies when it comes to benzos or oxazepam in particular? I've noticed in the past the one company that I feel doesn't hardly work at all is Mylan.
  3. Yeah, I take remeron 30 mg and effexor 37.5 mg, and a tiny dose of adderall xr 5 mg in the morning if needed I'm also looking a lot skinnier since switching. I haven't really lost much weight, maybe 3 lbs, but everyone at the gym was saying how thin I looked. I think valium made me look kinda swollen up and puffy but I felt really strong on it.
  4. Does anyone know if klonopin can cause joint pain? I recently switched from valium to klonopin in my cocktail and my joints hurt. My muscles also feel stiff and painful.
  5. Whenever I've been on remeron, or anything that has strong antihistamine activity, I notice a lot of physical changes. Well the good thing is that it really helps with the physical symptoms of my anxiety, my body which is normally very stiff and tight all over feels more relaxed and loose. But at the same time whenever I stretch real good I get the most agonizing pain in my tendons wherever I stretch. Also my joints hurt a lot in my fingers and toes and I get plantar fasciitis often. Is there any correlation between connective tissue and use of antihistamines or remeron in general?
  6. Whenever I've been on remeron, or anything that has strong antihistamine activity, I notice a lot of physical changes. Well the good thing is that it really helps with the physical symptoms of my anxiety, my body which is normally very stiff and tight all over feels more relaxed and loose. But at the same time whenever I stretch real good I get the most agonizing pain in my tendons wherever I stretch. Also my joints hurt a lot in my fingers and toes and I get plantar fasciitis often. Is there any correlation between connective tissue and use of antihistamines or remeron in general?
  7. I wonder why hydroxyzine wouldn't have a big impact on appetite? Isn't the antihistamine properties of remeron what make me get so hungry about an hour after taking it? I would think the same mechanism of hydroxyzine would induce hunger, but maybe its not that simple. And with sleep, whether I take 30 mg or 45 mg of remeron I pass out within 1-2 hours, despite taking it for several years. Is there more to the sleep/appetite properties of remeron than just histamine?
  8. For years I've been taking remeron at night for sleep and it helps a lot with my appetite. Last week my doctor switched me from remeron 22.5 mg at night to hydroxyzine 50 mg before bed. He said it would be kind of like getting the antihistamine benefits (sleep, appetite) without the noradrenic and serotonin action of the remeron (remeron tends to make be too activating for me, increasing my anxiety). Does this sound about right? I started the switch 2 nights ago and felt alright until just a few hours ago when I started getting really paranoid and feeling like I was panicking and just out of it. My appetite has been good though, I get real hungry about an hour or so after taking the hydroxyzine just like I did with remeron which for me is a bonus. I'm wondering if my dose at 50 mg is too high though. I'm also taking valium 5 mg twice a day and effexor 37.5 mg once a day.
  9. Is Klonopin the only benzo that doesn't cause problems with libido and ED? I've been on klonopin, xanax, and now valium, and both xanax and valium killed my sex drive but klonopin did not. Klonopin did make me more grouchy and irritable though and was less effective for anxiety. Xanax and valium also made it hard to get an erection while klonopin did not. Haven't tried ativan or any others.
  10. I also have had this reaction to buspar over the years where my muscles get very hard and rigid, however I would also get very strong, but at the same time I was in a lot of pain too. All of my pressure points would hurt and I had hardly any flexibility. I put up with these symptoms though because of how well it helped with my anxiety and overall mood, I guess I'm one of the rare ones who did well on buspar. But now with the leg problems these side effects are just way too painful to take it. I've tried both viibryd and brintellix, both of which are also 5ht-1a receptor agonists like buspar is, and the same side effect happened.
  11. I know it could be any of the others I've tried, I'm just trying to figure it out. It's just the coincidence of the timing with the onset of symptoms. Just thought I would ask if this was something possible.
  12. Before coming off the neurontin I had been incredibly active my whole life, I ran several miles a day, swam laps several days per week, did triathlons here and there. Now I can barely walk, after a few hundred yards of walking my legs just totally give out. It's hard not to think something happened to me during those 2 years I was taking it, especially with the massive head and limb swelling.
  13. It's just so weird how I never had any neurological or neuromuscular problems before taking neurontin, but while weaning off of it I all of a sudden started having them and have had them ever since.
  14. Could taking Neurontin for extended periods of time actually cause neuropathy or nerve pain? I took 1800 mg per day for a couple of years off label for anxiety. Then a couple of years ago my doctor decided to wean me off Neurontin to try other things as I was having too many side effects. Ever since then I have had a lot of weakness/numbness and weird pain in my thighs, along with mild twitching, and burning pain in my lower legs like there's ants crawling around inside me. I never had any problems like this prior to taking it and it only started when I stopped taking it. It's been over a year since I got off it completely and the symptoms only continue to worsen. Could I have induced this condition taking neurontin off label like that and by stopping it my brain overreacted or something strange like that? It did cause significant edema when I was on it. Could that have put pressure on my nerves?
  15. Would another antihistamine such as Hydroxyzine be something worth trying instead of Remeron for sleep, appetite, and anxiety? I ask this because every time I have been on remeron it has been amazing the first few weeks. I sleep great, wake up refreshed, and eat well and put on much needed weight, which I'm guessing from it's powerful antihistamine effect. But each time after about a month while I continue to sleep and eat better my anxiety actually gets worse, and I get agitated and edgy a lot, which I'm guessing is from the norepinephrine part kicking in? Would a drug like Hydroxyzine or something similar maybe still give me that feeling like I have the first few weeks on remeron without the negative stuff several weeks later? I just with remeron would keep working forever like it always does those first few weeks.
×
×
  • Create New...